# SDR 99ZZZX4614

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 117317411
- Condition: Damaged
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REMOVING BLADE FROM BOX, FOUND IMPACT DENT IN BLADE.  REMOVED AND REPLACED.
